# SDR N93A20060712

- Difficulty date: July 12, 2006
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N424QS
- Make and model: Gulstm GIV
- Aircraft serial: 1324
- Engine: Rroyce TAY6118
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 1159LM40142
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF LANDING GEAR CORROSION WAS NOTED ON UNIVERSAL FITTING (LT GEAR).
